# SDR 2007UALA00109

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 48,063 hours, 17,709 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, FLOOR LIGHT INBOARD OF 'S' LAV INOP.  PLUGGED IN LOOSE CONNECTOR TO POWER FEEDER STRIP.
